EconPapers    
Economics at your fingertips  
 

Pigouvian taxes may fail even in a perfect world

Till Requate ()

No 243, Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University

Date: 2017-04-04
References: Add references at CitEc
Citations:

Downloads: (external link)
https://pub.uni-bielefeld.de/download/2909842/2910213 First Version, 1995 (application/x-download)

Related works:
Journal Article: Pigouvian Taxes May Fail Even in a Perfect World (1997)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bie:wpaper:243

Access Statistics for this paper

More papers in Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University Contact information at EDIRC.
Bibliographic data for series maintained by Bettina Weingarten ().

 
Page updated 2025-04-03
Handle: RePEc:bie:wpaper:243